# SDR SWIA201437401

- Difficulty date: May 4, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 29,477 hours, 24,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED LENS ON THE CENTER CABIN OVERHEAD EMERGENCY EXIT SIGN IS MISSING.  REPLACED RED LENS.
